# SDR MASA2011050902642

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002B19
- Aircraft serial: 15032
- Aircraft time: 15,307 hours, 12,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 CEILING EMER FLOOD LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
